Hyaluronidase Nightmare - Permanent Damage to Lower Eyelid Tissue?

10/08 juvederm in tear troughs for eyebags/dark...

10/08 juvederm in tear troughs for eyebags/dark circles (looked great). 04/17/09 restylane in tear troughs (top up). Unhappy with the result. 06/15/09 dissolved with hyaluronidase. All product dissolved. Big mistake! Within hours of the hyaluronidase injections my lower eyelids were terribly swollen (like large bags of water) and black - much worse than original bags.

I used Advantan steroid cream in case it was an allergy to the hyaluronidase. Not much improvement in the swelling. 06/26/09 juvederm ultra put in tear troughs because it looked so bad that I had to do something. Product was placed the same as in Oct 08, but has not had the same effect. In Oct 08 the juvederm corrected the puffiness and bags and felt 'firm' under the skin. This time the puffines and bags are still there despite the juvederm.

The skin feels spongy and there is a layer of jelly-like fluid across both of my lower eyelids, including over the juvederm (I can feel the product beneath the spongy layer). I have used all of the recommended treatments for eyelid edema - ice, cold compress, warm compress, bruise/swelling cream, caffeine lotion etc etc etc. I sleep with my head elevated. Nothing works. The puffiness and swelling remain. My left side is particularly bad.

What should I do to resolve the puffiness and swelling in the lower eyelids? Will it resolve over time? If so, how long should I expect to wait? Or has the hyaluronidase done irreversible damage to the tissue of my lower eyelids and the edema is therefore permanent? There is not much information about hyaluronidase on the internet. I look ghastly. Please help.

136 Comments

I'm going through the same thing with my lips and skin with hyalase dissolving my HA.. How long for things to go back to normal?
  • Reply
Does anyone know where does hyaluronidase go to if inject too much? I feel my neck and even toes wrinkles since it was infected in my cheeks, which the doctor used to dissolve radiesse. But it is not for radiesse. The doctor injected all of the bottle(?) to my face, I am not sure how much it is, but it seems he injected all of it in my face. I am not sure if it still in my body, and continue damaging my skin tissue all over.
  • Reply
Omg the same thing just happend to me:( will it go way? If so in how long please help I'm depressed ...
  • Reply
Was this review helpful? 8 others found this helpful